Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Reddish spots on the back. Taking panafcortelon. Could it be due to stress? History of hay fever

I had a red spots all over my body. Firstly i thought it is some mites etc. we did pest control. I am also taking panafcortelone 25mg and using eleuphrat cream 0.05%. For the first two days I thought I was geting better and then there was sudden outbreak of red spots,more on my back. Could it simply be mental stress . I have had hay fever in the past but I never experienced something like this before. My husband ,two sons aged 6yrs and 8mnths are all fine.please help.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HELLO..Thanks for sharing your concern with us.

I feel you are suffering from Uricatia.It is common condition with frequent exacerbations and remissions.In most cases,a direct cause is not identified.Stress is one of the factors which might precipitate an episode of urticaria.A combination of correct anti histaminic tablets for a few months help in reducing the severity and frequency of these hives.
Start application of a soothing anti pruritic calamine lotion to relieve the itch.In certain cases a few bood tests are advised to rule out ant internal causation of the same.

hope this helps!take care...
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor